MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 3.25 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 3.25 X 13MM; DENTAL IMPLANT
Model Number OSM313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
The doctor reports that two (2) implants were fractured two (2) and a half years after their placement in dental positions #12 and #22 respectively.The doctor informs that the patient did not suffer any impact on his health and that the patient must return to complete the procedure.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).Product not returned.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4) the following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative two osseotite® implant 3.25 x 13mm (osm313) implants were not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use and risk files to address reported event.Dhr review was completed for the subject lot number (2016020965).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2016020965) for similar event using keywords fracture implant and no other complaints were identified.Therefore, based on the available information, device malfunction and the reported events could not be verified as the exact details of event were non-verifiable and the products were not returned.

Brand Name
OSSEOTITE® IMPLANT 3.25 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12287681
Report Number0001038806-2021-01459
Device Sequence Number17095474
Product Code DZE
UDI-Device Identifier00844868012962
UDI-Public(01)00844868012962(17)210301(10)2016020965
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2021
Device Model NumberOSM313
Device Catalogue NumberOSM313
Device Lot Number2016020965
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/25/2021
12/10/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date09/21/2021
12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale